# SDR REXA2018062740540

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 27,788 hours, 25,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TC  53-160-604,  THE BS 409+128 INBD ANGLE AT LBL 9 HAD A CRACK EXTENDING UP FROM BOTTOM EDGE IN THE RADIUS OF LBL 9, THEN TRAILING INTO THE RIVETED FLANGE AREA SLIGHTLY. TOTAL LENGTH APPROX .718 INCH.   REPAIRED THE ANGLE OF LBL 9.0 VERTICAL POST IAW REO 601R-53-41-2338. MAJOR REPAIR.
